Publication:
Some remarks on hypercircle inequality for inaccurate data and its application

Suggested Citation

K. Khompurngson, B. Novaprateep, Y. Lenbury Some remarks on hypercircle inequality for inaccurate data and its application. International Journal of Mathematical Models and Methods in Applied Sciences. Vol.7, No.10 (2013), 880-887. Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/32008

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections